# SDR ASOA2020030433020

- Difficulty date: February 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14552661001
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT ELEVATOR LEADING EDGE SKIN WAS CHAFED INTERNALLY JUST FORWARD OF CUTOUT REINFORCEMENT BETWEEN RIB YH983.4 AND YH1280. MAINTENANCE REPLACED LEADING EDGE SKIN I/A/W SRM 51-10-04 AND SB 145-27-0034.
